High Uric Acid Value When Consumption Of Glandular TB Drug?

Illustration of High Uric Acid Value When Consumption Of Glandular TB Drug?
Illustration: High Uric Acid Value When Consumption Of Glandular TB Drug? ars.els-cdn.com

Good morning. R nI have TB gland. And currently undergoing treatment for approximately 1.5 months. R nSince taking medicine, my bones often hurt all, and often the legs ached until I could not walk. R nAnd a few days ago I did a blood test, the results My gout lab is 10, and GOT 30. r nCan I ask for an explanation of the results? What kind of follow-up is that appropriate?

1 Answer:

Hello, MelisaGloria, thank you for asking HealthReplies.com.


Glandular tuberculosis is a bacterial infection of Mycobacterium tuberculosis in lymph nodes. Joint and bone pain in patients with tuberculosis can be caused by several possibilities, both related to infection and treatment or not related. Related to TB treatment for example due to side effects of anti-tuberculosis drugs (OAT), one of which can cause joint pain and increased blood uric acid levels. OATs that often have these side effects are pyrazinamide, ethambutol, and sometimes isoniazide. Although, now OAT is given more often in the form of FDC (fisxed drugs combination) or a mixture of anti-tuberculosis drugs. In addition, several other conditions that are not related to TB disease that you have suffered such as rheumatoid arthritis, septic arthritis, etc.


To determine the cause and treatment, you can consult a doctor who treats you to discuss this problem. Physical examination and supporting examination must be carried out to determine the exact cause. Some of the necessary investigations such as X-ray, uric acid test, blood test, until joint fluid analysis. If it is suspected because of the side effects of OAT, then treatment will still be continued by adding treatment to relieve joint and bone pain (for example adding anti-inflammatory therapy). If for other reasons, then the treatment will be adjusted to the cause.


All you need to do now is to see a doctor who treats you, keep taking TB medicines prescribed by your doctor, and stick to your doctor's advice and recommendations. Do not stop or change the drug dosage from a doctor without your doctor's permission / knowledge. Rest the painful parts of the body (do not move a lot) so as not to increase your pain and reduce the consumption of foods that contain high purines (for example: broth, fat, mlinjo, chips, brains, anchovies, sardines, etc.) because your uric acid levels are included more higher than normal (normally in men: 3.4 - 7 mg / dL and women: 2.4-6 mg / dL).


That's all, hopefully it's useful.

Regards.

: by

Related Question

Pain During Urination And Late Menstruation?

Pain During Urination And Late Menstruation?

(1 year ago)

, I want to ask. Since the last menstrual period, suddenly when I have a painful urination, and if I hold it for too long, it gets worse until finally taking pain medication. Ditam...

Medication To Treat Blisters From Hot Oil?

Medication To Treat Blisters From Hot Oil?

(1 year ago)

Dear Doctor, Can Benoson N be used for blisters due to contact with hot oil?...

Itching All Over The Body And Jaw?

Itching All Over The Body And Jaw?

(1 year ago)

Hello, good morning. Lately I have experienced itching almost all over my body and the face as well as the jaw. I don’t know why this happened because I don’t have a hi...

Leave a Reply

Your email address will not be published. Required fields are marked *